# SDR AALA2020040989001

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 64,276 hours, 24,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 32145410
- Part serial: 008770
- Condition: Failed
- Location: Cabin
- Part time: 24,524 hours, 9,200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHT SYSTEM TEST FAILED, AMM 33-51-38, EPSU BATTERY, FORWARD LEFT. REMOVED AND REPLACED POWER UNIT, OPERATION CHECKS GOOD PER AMM 33-51-38.
